| Model Number |
RBYLP0204 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01886.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right internal mammary artery (rima) using ruby coil lps and a lantern delivery microcatheter (lantern).During the procedure, two ruby coil lps would not advance past their friction locks within their introducer sheath.Therefore, the ruby coil lps were removed.The procedure was completed using new ruby coil lps and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following sections were incorrectly reported on the initial mfr report and are being corrected on this follow-up #01 mfr report: 3005168196-2021-01885: section h.Box 3.Device evaluated by manufacturer.